# SDR UALA2013013000571

- Difficulty date: January 30, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 72,227 hours, 12,965 cycles
- Engine: Pwa PW4077
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT ATTENDANT REPORT AN ELECTRICAL ODOR NEAR DOOR 2.  REMOVED ELECTRICAL POWER.  ACCOMPLISHED FIM 21-00 TASK 808 SECTION C.  RAN BOTH ENGINES, BOTH PACKS AND APU COULD NOT DUPLICATE ODOR.  ALSO OPERATED OVENS, COFFEEMAKERS, WARMERS, CHILLERS AND ALL LIGHTS IN MID GALLEY.
